MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information from section a1.Patient identifier: sid: (b)(6).This report is being filed on an international product, list number: 03m74 that has a similar product distributed in the us, list number: 03m74, that is 510k exempt.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated architect stat highly sensitive troponin-i result generated on the architect i2000sr instrument for a 57-year-old male patient.The following data was provided (customer provided reference range was <26.2 pg/ml): on (b)(6) 2025, sid: (b)(6): initial result = 4026.2 pg/ml, repeat on (b)(6) 2025 = 2.7 pg/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) performed troubleshooting on the instrument and observed crystals in the wz2 solenoid valve.The fsr replaced the valve, manifold kit (rohs) which resolved the issue.The instrument service history of the (b)(6) did not identify any subsequent complaints for falsely elevated stat troponin patient results.A review of tracking and trending of the architect i2000sr did not identify any related trends for the current issue.A review of tracking and trending of the valve, manifold kit (rohs) did not identify any trends.A review of manufacturing documentation did not identify any non-conformances related to the complaint issue.The architect system operations manual provides adequate labeling with regards to maintenance and troubleshooting, the issue, including operational precautions and limitations; specimen handling recommendations and fluidic subsystems troubleshooting, and the system technology limitations and resolving the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect i2000sr processing module, serial (b)(6) or the valve, manifold kit (rohs) was identified.
 
Event or Problem Description
The customer reported a falsely elevated architect stat high sensitive troponin-i result generated on the architect i2000sr instrument for a 57 year old male patient.The following data was provided (customer provided reference range was <26.2 pg/ml): (b)(6) 2025, sid (b)(6): initial result = 4026.2 pg/ml, repeat on (b)(6) 2025 = 2.7 pg/ml no impact to patient management was reported.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23524213
Report Number3016438761-2025-00668
Device Sequence Number13028076
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP 500T (CN), 03P25-77, 76364UD01; ARC TROP 500T (CN), 03P25-77, 76364UD01
Patient Age57 YR
Patient SexMale